# SDR SWIA201231607

- Difficulty date: August 21, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 23,349 hours, 19,366 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 1 LOW PRESSURE CAUTION WITH PUMP 1B SELECTED ON.  (FLT 7812)  REPLACED NR 1B HYDRAULIC ELECTRIC PUMP IN REFERENCE TO CRJ 200 AMM.  PART OFF:  848847  S/N:  MX659234
